Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Oscillation properties of even-order linear differential equations


Author: Robert W. Hunt
Journal: Trans. Amer. Math. Soc. 115 (1965), 54-61
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0203132-X
MathSciNet review: 0203132
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0203132-X
Article copyright: © Copyright 1965 American Mathematical Society